MAUDE Adverse Event Report: TELEFLEX MEDICAL VLOCK ML CLIP 6/CART 14/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL VLOCK ML CLIP 6/CART 14/BOX; CLIP, IMPLANTABLE
Model Number IPN921000
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that while in use on a patient during a non-robotic laparoscopic cholecystectomy, the clips did not close properly.As a result, new clips were used to successfully complete the procedure.No patient harm or injury.The patient status is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned two loose clips of 61114v vlock lg clip 6/cart 14/box for investigation.No clip applier was returned.The returned sample was visually examined with and without magnification.Biological material and slight scrape marks were observed on the clips.No other defects or anomalies were observed.Functional inspection was performed on the returned clips.A lab inventory clip applier was used.Both clips were able to properly load into the jaws of the applier and were successfully applied to over-stressed surgical tubing without detaching.It is possible that the reported issue was caused by using damaged/misaligned appliers, but this could not be confirmed since the appliers were not returned for investigation.No functional issues were found with the returned clips.A device history record review was performed and no relevant findings were identified.The instructions for use informs the user, "to load the applier, grasp the applier and carefully insert the jaws of the applier into the cartridge slot, making sure the jaws are perpendicular to the base of the cartridge.Gently press the applier over the clip until there is an audible click.Do not force the applier into the cartridge or onto the clip.The applier should enter and withdraw from the cartridge easily." the reported complaint could not be confirmed.The customer returned two loose clips.Upon functional inspection, the clips could be loaded into the jaws of a lab inventory applier and were able to properly close onto over-stressed surgical tubing with no issues.A dhr review was performed with no evidence to suggest a manufacturing related issue.Since there were no functional issues with the returned clips, the complaint cannot be confirmed.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
VLOCK ML CLIP 6/CART 14/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17020380
Report Number3011137372-2023-00148
Device Sequence Number7378547
Product Code FZP
UDI-Device Identifier14026704737434
UDI-Public14026704737434
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN921000
Device Catalogue Number51114V
Device Lot Number228147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown